Health knowledge made personal
Join this community!
› Share page:

my mothers heart rate is 40 (with HBP meds), her right ankle is swollen and she is stating that her lower back is burning. What


Posted by cldodd69

 
Answers (1)
Sort by: Newest first | Oldest first

So what's your question?  

 

I'm not sure what to tell you about her lower back burning.  Perhaps it's a kidney infection or perhaps it's shingles acting up.  Or maybe it's muscle pain due to a statin.  Or simple muscle injury.  Or vertebral compression fracture.  The possibilities aren't endless but they're quite varied.  Her family physician will need more information.

 

As for her heart rate of 40, that seems pretty slow, regardless of whether she's taking blood pressure medicine or not.  Is she light headed, weak, woozy, or faint?  I suspect that she's taking a beta blocker.  I'd recommend re-evaluation by her family physician and switching to another medicine or at least lower the dose of the beta blocker so that her heart can beat just wee bit faster, say at least 60bpm.  

 

The swelling in her right ankle might be due to a blood pressure medication, an injury or a clot in her leg known as a DVT, short for deep vein thrombosis.  Best to have her evaluated by her family physician to address her conditions and your concerns.

 

Good luck! 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: